# SDR SWAA2022031076824

- Difficulty date: June 4, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 70,110 hours, 41,124 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Condition: Corroded
- Location: E&E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E COMPARTMENT STA 360 STR 26L HAS SPOT OF CORROSION / REMOVED CORROSION IN E & E COMPARTMENT AT STA 360 STR 26L VERIFIED MATERIAL LOSS. ORIG 'T' IS .071; REMAINING .068. LOSS OF .003. SRM HAS NO LIMITS IN THIS AREA. REPAIRED IAW AAR EA 190442 IR AND SWA EA 1-753-35043 REV IR
